Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Oscillation theorems for second order linear differential equations with damping


Author: Ju Rang Yan
Journal: Proc. Amer. Math. Soc. 98 (1986), 276-282
MSC: Primary 34C10; Secondary 34C15
MathSciNet review: 854033
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we present some criteria for the oscillation of the differential equation with damping

$\displaystyle (r(t)x'(t))' + p(t)x'(t) + q(t)x(t) = 0,\quad t \in ({t_0},\infty ),$

where $ p(t)$ and $ q(t)$ are allowed to change sign on $ [{t_0},\infty )$, and $ \gamma (t) > 0$. One of our results is new even for the differential equations

$\displaystyle x''(t) + q(t)x(t) = 0,$

and

$\displaystyle x''(t) + p(t)x'(t) + q(t)x(t) = 0.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10, 34C15

Retrieve articles in all journals with MSC: 34C10, 34C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0854033-4
PII: S 0002-9939(1986)0854033-4
Keywords: Second order differential equation with damping, oscillation
Article copyright: © Copyright 1986 American Mathematical Society